Karvezide Ageusia Side Effect Reports
The following Karvezide Ageusia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Ageusia, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
|Ageusia, Olfactory Nerve Disorder|
This Ageusia side effect was reported by a physician from GERMANY. A 68-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Karvezide (dosage: Also Taken 150 Mg From 2001 To Aug-2004, 300 Mg Oral Sep-2004 To 11-aug-2008), which was started on Jan 01, 2001. Concurrently used drugs: NA. When starting to take Karvezide the consumer reported the following symptoms:
|Ageusia, Olfactory Nerve Disorder|
This Ageusia Karvezide side effect was reported by a physician from GERMANY on Nov 20, 2008. A Female , 68 years of age, weighting 152.1 lb, was diagnosed with
Karvezide Ageusia Causes and Reviews
Our senses of taste and smell give us great pleasure. Taste helps us enjoy food and beverages. Smell lets us enjoy the scents and fragrances like roses or coffee. Taste and smell also protect us, letting us know when food has gone bad or when there is a gas leak. They make us want to eat, ensuring we get the nutrition we need.
People with taste disorders may taste things that aren't there, may not be able to tell the difference in tastes, or can't taste at all. People with smell disorders may lose their sense of smell, or things may smell different. A smell they once enjoyed may now smell bad to them.
Many illnesses and injuries can cause taste and smell disorders, including colds and head injuries. Some drugs can also affect taste and smell. Most people lose some ability to taste and smell as they get older. Treatment varies, depending on the problem and its cause.
NIH: National Institute on Deafness and Other Communication Disorders
Karvezide Ageusia Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.